MAUDE Adverse Event Report: LIVANOVA CANADA CORP MITROFLOW DLA; TISSUE HEART VALVES

LIVANOVA CANADA CORP MITROFLOW DLA; TISSUE HEART VALVES
Model Number DLA27
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Myocardial Infarction (1969)
Date of Event 03/22/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Due to limited information, this event is being reported in a conservative manner.The manufacturer is in the process of receiving further information from the site on this event.This case was reported to the manufacturer through sure avr database.Device not explanted.
 
Event or Problem Description
On (b)(6) 2016 a mitroflow dla valve was implanted (27mm) via mini-sternotomy.On (b)(6) 2017 the patient exhibited myocardial infarction- non q wave.This event was reported to the manufacturer on 05-apr-2017.
 
Additional Manufacturer Narrative
This case was reported to the manufacturer through sure avr registry.This event was reported in a conservative manner, based on limited information received by the manufacturer.The manufacturer requested a medical review of this event for the details that were provided by the site.The medical judgment has determined that the event is due to the patients pre-existing coronary artery disease.(history of coronary pci and pacemaker insertion) and not related to the mitroflow valve which was implanted 1.07 yrs prior to the event.No investigation will be performed for this case as the event has been determined as not device related.Pci, pm implant.

Brand Name
MITROFLOW DLA
Common Device Name
TISSUE HEART VALVES
Manufacturer (Section D)
LIVANOVA CANADA CORP
5005 north fraser way
burnaby, bc V5J5M 1
CA  V5J5M1
MDR Report Key6549615
Report Number3004478276-2017-00079
Device Sequence Number749617
Product Code LWR
UDI-Device Identifier00896208000191
UDI-Public(01)00896208000191(240)DLA27(17)170731
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P060038
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/06/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Expiration Date07/31/2017
Device Model NumberDLA27
Device Catalogue NumberDLA27
Was Device Available for Evaluation? No
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 04/05/2017
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date05/05/2017
Supplement Report FDA Received Date06/07/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age82 YR
Patient Weight87